# SDR AALA202503188661

- Difficulty date: March 4, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 42,620 hours, 18,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE ACCOMPLISHMENT OF CPCP 53-050-00B TASK. LEFT HAND WHEEL WELL FORWARD WHEEL CUT OUT HAS CORROSION AROUND FASTENERS. REMOVED AND REPLACED WEB AT LEFT HAND WHEEL WELL FORWARD WHEEL CUT OUT. PER B737NG SRM 51-40-02 AND BOEING DGW 149A7611 REV: C.
